Aug 25, 2004
Have you ever known Nandrolone and/or Serostim medications to have the side effect of an elevated heart rate?
Response from Mr. Vergel
Some people may get elevated blood pressure and heart rate on anabolics and/pr Serostim, so it is possible. Talk to your doctor about this to make sure your cardiovascular system is OK and that you are not increasing cardiovascular riks.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do You Need To Renew Hep B Vaccine?
- Can You Get Hiv From Having Sex With A Condom On?
- Hiv Aids Information More Sensitive Than Other Types Health Conditions
- Is Passing Of Thick White Vaginal Discharge A Symptom Of Aids?
- Healing Time For Thrush
- If You Have Unprotected Sex With Someone With Aids Will You Get Aids Or Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.